# SDR DALA2018051703396

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 43,520 hours, 26,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 EMERGENCY EXIT IDENTIFIER LIGHT INOPERATIVE.  R & R THE EMERGENCY LIGHT ASSY IAW AMM 33-51. OPS CHECKED GOOD.
